A method of imaginary quadratures
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2269-2271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a13,
author = {V. N. Laptinskii},
title = {A method of imaginary quadratures},
journal = {Differencialʹnye uravneni\^a},
pages = {2269--2271},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a13/}
}
V. N. Laptinskii. A method of imaginary quadratures. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2269-2271. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a13/